# SDR UALA2012111906675

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,606 hours, 12,052 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8237421
- Part serial: 38
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT ENGINE CONTROL EICAS MESSAGE.  ECM DATA SHOWS 2.5 BLEED VALVE NOT CLOSING AND PIMU MESSAGE 351-21.  REFERENCE MM71-PIMU MSG INDEX PAGE 60D FOR TROUBLESHOOTING.  REPLACED BLEED ACTUATOR.
